Talk

Advanced search

Is it normal to feel this bad... Increase dose of sertraline

(10 Posts)
Greenmum2019 Sun 27-Sep-20 13:03:23

Increased from 50mg to 100mg last l last Wednesday Nd the last two days I have felt so bad. Fast heart, sick hungry, shaky, sensitive to noise Nd light and crying so bad. Will this get better? I am in bed hiding from my family cuz I can't take part at all in day to day life.

OP’s posts: |
Greenmum2019 Sun 27-Sep-20 17:02:50

Bump to be seen x

OP’s posts: |
colouringindoors Sun 27-Sep-20 22:54:09

Hi OP I'd give your GP a call in the morning. I'm no expert, but maybe you need to increase the dose more gradually. Hope you feel better soon.

Whatsthatspookynoise Mon 28-Sep-20 21:56:42

It will definitely get better, but your body probably can't handle how the does has changed so suddenly. Call your doctor and ask if there is a better way to increase the dosage.

Greenmum2019 Mon 28-Sep-20 22:11:09

Thanks. The doc didn't even tell me the diazage so didn't know till. I collected it. The first two days seemed fine then bam I felt all over the place.
Today has been a bit better. I'm going to give it till Thursday and if not settling with ask for 75mg a day.
Or maybe take at night instead

OP’s posts: |
newnameforthis123 Mon 28-Sep-20 22:16:20

If the doctor hasn't discussed this with you then could it be an error? Never decrease or increase until you've spoken to them as this needs to be tapered gradually thanks

newnameforthis123 Mon 28-Sep-20 22:16:51

Don't give it til Thursday, call them tomorrow x

Greenmum2019 Mon 28-Sep-20 22:25:27

We decided together to increase it.m, but didn't put a plan to gradually move it up. Said to start taking the 100 the next day.

Will call tomorrow xx

Thanks

OP’s posts: |
combatbarbie Mon 28-Sep-20 22:29:24

For that medication I'd say normal but may have been better to rotate 50mg one day 100mg the next for a couple of weeks to build you up x

pippapoo62 Mon 28-Sep-20 22:40:57

Increased from 50g to 100g , had the same side effects that was had with the 50g.Eventually after a week they subsided and now after 6 weeks of taking the increase I am seeing a more happier self

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in